Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
    Red spots
    avatar
    john334433 posted:
    Hello:

    I've searched for help many different places and can't seem to find an explanation to my problems. About 13 weeks ago, I had some very rough sex/mutual masterbation, most of which I was wearing a flavored condom (it was all we had).the next day I noticed a weird dull feeling in my penis, and this was the start of my issues. This feeling went away after a day or two, but I've had other issues last. The buggiest problem I have is that whenever I get an erection with any kind of friction, Little bright red dots show up on the sensitive area under my glans and a little bit on my glans. This usually doesn't hurt, but it does feel about uncomfortable and sensitive if the stimulation is at all rough. Second, I have these two darker spots (more purple than brown) on my glans that seem to be related to this issue. Sometimes they're hardly noticeable, other times they can be seen clearly. I never had any of these issues until this occurred. I tried not having sex or masterbating for about a week and a half, nothing changed. I did see a doctor, who said there was no reason for an std test and that it was likely contact dermatitis or a fungal infection. The cream prescribed (steroid + anti fungal) didn't help. I also tried many other creams over the course, none helped. Any help would be appreciated as I'm very frustrated and worried at this point.
    Reply
     
    avatar
    floridamenshealthcenter responded:
    We are the state's premier health clinic for men. Specializing in all men's health issues, we help men regain their sexual health in a comfortable, discreet environment. Our specialist at Florida Men's Health, provide life-altering impotence cures and a host of other male health services. For All your answers please visit www.Floridamenshealth.com
     
    avatar
    georgemed222 responded:
    It may be that your penis is staying irritated because the soap and/or laundry detergent you use is too harsh. Penis skin is very thin, and so it is especially sensitive; being kept inside two layers of clothing makes for a warm, moist environment which also makes the skin react negatively to some stimuli. So the cream the doctor recommended might not be working because the soap/detergent issue could be irritating your skin too much. Try something as mild and chemical/fragrance-free as possible. Also, you may want to incorporate a good penis nutrient cream (health professionals recommend Man1 Man Oil) into your health routine. Pick one with vitamin E and shea butter, which help with keeping the skin properly moisturized. Good luck!


    Spotlight: Member Stories

    Hispanic man, divorced and in a relationship now. Masculine and prefer ladies but sometimes curious with men sexuality and willing to share thoughts, ...More

    Helpful Tips

    Decrease in a mans sex drive with age
    Pregnancy, whether planned or not, yields major life changes for women. While a new baby can bring tremendous joy, they also bring stress, ... More
    Was this Helpful?
    0 of 6 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.